MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED - FOOT CONTROL

DEPUY SYNTHES PRODUCTS LLC AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED - FOOT CONTROL
Model Number AUTOLUBE-III
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported from (b)(6) that the autolube device had an oil leak.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however it was noted that the event occurred in (b)(6) 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was not confirmed.It was further determined that the device failed to pass the gauge assessment due to particles inside and the foot pad had discoloration.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
AUTOLUBE-III
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED - FOOT CONTROL
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key7379444
Report Number1045834-2018-50628
Device Sequence Number19141390
Product Code GEY
UDI-Device Identifier00845384000396
UDI-Public(01)00845384000396(11)140219
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K970530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOLUBE-III
Device Catalogue NumberAUTOLUBE-III
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2018
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer04/23/2018
07/26/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date05/02/2018
07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1